| Catalog Number |
ECS21A |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/23/2-26.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during unk procedure, could not fire.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/2/2026.D4: batch # 410d70.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ecs21a device arrived with no apparent damage.The breakaway washer was present, uncut and the device was fully loaded with staples.Further analysis of the device showed that the trocar was damaged and the anvil was removed with difficulty.No functional test was performed due to the condition of the trocar.This defect has been correlated to a manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery¿s quality system.Device history review: a manufacturing record evaluation was performed for the finished device batch number 410d70, and no non-conformances related to the reported complaint condition were identified.